MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BME SPEED(TM) IMPLANT KIT 9 X 10 MM; STAPLE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BME SPEED(TM) IMPLANT KIT 9 X 10 MM; STAPLE,FIXATION,BONE
Model Number SE-0910
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient was implanted with a speed compression implant kit staple cci.During that time, it was determined through a patient chart review that the patient had a nickel allergy.Surgeon then determined that the cci should be removed.There is no surgical delay.Procedure was successfully completed.Patient status is unknown.This report is for one (1) bme speed(tm) implant kit 9 x 10 mm.This is report 1 of 1 for (b)(4).

Brand Name
BME SPEED(TM) IMPLANT KIT 9 X 10 MM
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10935699
Report Number2939274-2020-05413
Device Sequence Number871899
Product Code JDR
UDI-Device Identifier00810633020111
UDI-Public(01)00810633020111
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-0910
Device Catalogue NumberSE-0910
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;